# SDR FDEA201108233433

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,240 hours, 13,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: C231290044
- Part serial: B711
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ACTUATING CYLINDER GOUGED ON UPPER BODY.   REMOVED LT MLG ACTUATING CYLINDER AND INSTALLED SERVICEABLE CYLINDER PN C23129004-4 ON 32T0007.
